Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 1, NWS Fort Worth, TX

May 20, 201319 counties in Texas

NWS Fort Worth, TX issued this high wind warning at May 20, 2013, 10:07 PM CDT for 19 counties in Texas. It was in force for 110 min. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 20, 2013, 10:07 PM CDT (03:07 UTC)
Expired
May 20, 2013, 11:57 PM CDT
In force
110 min
Issued by
NWS Fort Worth, TX

Counties Anderson County, TX, Collin County, TX, Dallas County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Freestone County, TX, Henderson County, TX, Hill County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 10:43 PM CDTNON-TSTM WND DMGCleburne, TXREPORT OF A FENCE BLOWN DOWN IN CLEBURNE.
May 20, 10:44 PM CDTNON-TSTM WND GST 511 W Cleburne, TXCLEBURNE AWOS OBSERVED WINDS SUSTAINED 38 MPH, GUSTING 51 MPH. ANVIL RAIN CAUSED.
May 20, 10:45 PM CDTNON-TSTM WND DMGCovington, TXALL OF THE POWER IN COVINGTON IS OUT. BUSINESS SIGNS WERE BLOWN DOWN.
May 20, 10:54 PM CDTNON-TSTM WND GST 54Cleburne, TXMEASURED BY PORTABLE ANEMOMETER IN CLEBURNE. FROM LIGHT ANVIL CLOUD RAIN.
May 20, 10:54 PM CDTNON-TSTM WND DMGWaxahachie, TXMANY POWERLINES DOWN, SIGNS ON BUSINESSES DAMAGED. AIRPORT MEASURED 50 MPH WIND.
May 20, 11:02 PM CDTNON-TSTM WND GST 502 E Crowley, TXSPINKS AIRPORT RECORDED A 50 MPH WIND GUST. FROM ANVIL LIGHT RAIN.
May 20, 11:42 PM CDTNON-TSTM WND GST 522 Se Arlington, TXMEASURED AT ARLINGTON AIRPORT. CAUSED BY LIGHT ANVIL CLOUD RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS74 KFWD 210307
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT MON MAY 20 2013


TXZ103>105-118>123-133>135-145>148-159>161-210500-
/O.NEW.KFWD.HW.W.0001.130521T0307Z-130521T0500Z/
DENTON-COLLIN-HUNT-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-
RAINS-JOHNSON-ELLIS-HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-
MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...WACO...
MARLIN...MEXIA...GROESBECK
1007 PM CDT MON MAY 20 2013

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* TIMING...NOW THROUGH MIDNIGHT.

* WINDS...SUSTAINED 40 MPH WINDS...GUSTING TO 60 MPH AT TIMES.
  WINDS ARE NOT EXPECTED TO BE PERSISTENT...BUT ANY LIGHT ANVIL
  CLOUD PRECIPITATION WILL DRAG STRONG LOW LEVEL JET WINDS DOWN TO
  THE SURFACE...RESULTING IN STRONG TO DAMAGING WINDS THROUGH
  MIDNIGHT. ANVIL CLOUD LIGHT PRECIPITATION COVERS A LARGE PORTION
  OF NORTH AND CENTRAL TEXAS AND WILL CONTINUE TO DO SO THROUGH
  MIDNIGHT.

* IMPACTS...WHEREVER WINDS GUST ABOVE 50 MPH...LIGHT WIND DAMAGE
  CAN BE EXPECTED. DAMAGE TO POWER POLES...POWER LINES AND
  OUTBUILDINGS IS ALL POSSIBLE. HIGH PROFILE VEHICLES WILL HAVE
  DIFFICULTY DRIVING IN THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY
SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

&&

$$

CAVANAUGH
1 follow-up statement
254 
WWUS74 KFWD 210457
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT MON MAY 20 2013

TXZ103>105-118>123-133>135-145>148-159>161-210600-
/O.CAN.KFWD.HW.W.0001.000000T0000Z-130521T0500Z/
DENTON-COLLIN-HUNT-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-
RAINS-JOHNSON-ELLIS-HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-
MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...WACO...
MARLIN...MEXIA...GROESBECK
1157 PM CDT MON MAY 20 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE HIGH
WIND WARNING. 

WINDS WILL REMAIN GUSTY THROUGH 2 AM...BUT THE STRONG STORMS THAT
WERE FUELING THE ANVIL CLOUD PRECIPITATION HAD ALL BUT DISSIPATED
AT MIDNIGHT...THEREFORE ANVIL CLOUD RAIN SHOULD BE ON THE DECREASE
AS WELL. AS LONG AS ANVIL CLOUD LIGHT RAIN DIMINISHES...WINDS
SHOULD TAPER OFF QUICKLY AFTER MIDNIGHT.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 20, 9:51 PM CDT, 16 minutes earlier.

Area forecast discussion, May 20, 9:51 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT MON MAY 20 2013

.UPDATE...
OTHER THAN THE CLUSTER OF SEVERE STORMS ACROSS THE SOUTHWEST
ZONES... NEARLY ALL STORMS HAVE DISSIPATED OR MOVED OUT OF THE AREA
AS OF 930 PM. THERE IS STILL A CHANCE OF NEW STORM DEVELOPMENT
OVERNIGHT BUT THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS.
THEREFORE...WE WILL LET THE WATCH EXPIRE FOR ALL COUNTIES AT 10 PM.
WE STILL EXPECT A SQUALL LINE OF STORMS TO DEVELOP ALONG A COLD
FRONT ON TUESDAY. THE MAIN HAZARD WILL BE STRAIGHT LINE WINDS.
HOWEVER...ANY STORMS THAT DEVELOP AHEAD OF THE COLD FRONT WILL
HAVE A POTENTIAL TO BECOME A SUPERCELL WITH A POTENTIAL TO PRODUCE
A TORNADO ALONG WITH LARGE HAIL.

FOR THIS UPDATE WILL LOWER FIRST PERIOD POPS IN MOST AREAS AND
ADJUST HOURLY TEMP/DEWPOINT/SKY AND WIND GRIDS.

79

&&

.AVIATION...
LATEST ACCARS KDFW SOUNDINGS SHOW THE CAP HOLDING THIS EVENING
OVER THE METROPLEX...THUS HAVE LOW CONFIDENCE THAT CONVECTION
WILL AFFECT ANY METROPLEX TAF SITE THIS EVENING. ALSO...THE
CONVECTION WEST OF KACT SHOULD DISSIPATE BY 03Z BEFORE REACHING
THE AIRPORT. IF THIS SITUATION CHANGES AFTER SUNSET...THEN UPDATES
WILL BE WARRANTED BEFORE THE REGULAR UPDATE AT 03Z.

TUESDAY...UPSTREAM CONVECTION IS EXPECTED TO INCREASE OVER SOUTHWESTERN
OKLAHOMA TUESDAY MORNING WITH A SQUALL LINE FORMING AND MOVING SOUTHEAST
AHEAD OF A COLD FRONT. THIS LINE OF CONVECTION WILL LIKELY MOVE
THROUGH THE METROPLEX 18-22Z AND THROUGH KACT 22-00Z. OUR CONFIDENCE
IN THE TIMING OF THIS EVENT IS ONLY MODERATE AT THE MOMENT...BUT
DO FEEL THAT THE METROPLEX AIRPORTS WILL BE AFFECTED TO SOME
EXTENT BY STRONG TO SEVERE CONVECTION SOMETIME DURING THE
AFTERNOON.

WINDS WILL REMAIN SOUTHERLY TONIGHT AROUND 18KTS WITH SOME GUSTS
OF 22-24KTS. WINDS WILL DECREASE A LITTLE BY MIDDAY TUESDAY AS A
COLD FRONT PUSHES CONVECTIVE SYSTEM THROUGH THE TAF SITES IN
THE AFTERNOON.    75

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT MON MAY 20 2013/

AN ACTIVE PATTERN WILL CONTINUE ACROSS THE CWA THROUGH TUESDAY AS
A DEEP UPPER LOW OVER SOUTH DAKOTA AND NEBRASKA REMAINS QUASI-
STATIONARY AND A STRONG SHORTWAVE TROUGH MOVES ACROSS OUR REGION
ON TUESDAY. AFTER TUESDAY...UPPER RIDGING DEVELOPS OVER THE
SOUTHERN AND CENTRAL ROCKIES AND THEN MOVES EAST OVER THE GREAT PLAINS
BY THE WEEKEND. THE RETURN OF NORTHWEST UPPER FLOW ON WEDNESDAY
SHOULD HELP TO PUSH A COLD FRONT DOWN THROUGH OKLAHOMA AND ACROSS
THE RED RIVER EARLY WEDNESDAY. THIS FRONT AND THE NORTHWEST FLOW
ALOFT COULD RESULT IN SOME ELEVATED CONVECTION THURSDAY NIGHT AND
FRIDAY MORNING.

THROUGH THIS EVENING...THE DRYLINE HAS BECOME ACTIVE FROM SOUTH OF
WICHITA FALLS THROUGH CENTRAL OKLAHOMA. ALTHOUGH THE CAP IS STILL
INTACT ACROSS THE CENTRAL AND EASTERN PART OF OUR CWA...WE EXPECT
IT TO WEAKEN OUT WEST WITH STORMS DEVELOPING SOUTHWARD THROUGH 5 PM.
STORM MOVEMENT SHOULD BE NORTHEAST BUT LINE PROPAGATION WILL PUSH
THEM FARTHER IN OUR CWA THIS EVENING AND MAYBE TO A SHERMAN TO
GOLDTHWAITE LINE BY MIDNIGHT. AS STATED EARLIER TODAY...THE
ATMOSPHERE IS VERY UNSTABLE WITH LARGE CAPE THUS LARGE HAIL (UP TO
BASEBALL) AND DAMAGING WINDS (65MPH+) ARE POSSIBLE AND EXPECTED.
HELICITY WILL BE THE HIGHEST NEAR THE RED RIVER 5 TO 8PM...SO
TORNADOES ARE ALSO POSSIBLE. SOME OF THE OKLAHOMA ACTIVITY MIGHT
SLIDE ACROSS THE RED AFTER MIDNIGHT AND DECIDED TO KEEP HIGH POPS
GOING FOR NOW.

TUESDAY...CONVECTION SHOULD REDEVELOP ACROSS OKLAHOMA ON TUESDAY
MORNING AND PROPAGATE SOUTHEAST ACROSS OUR CWA. SEVERAL HIGH-RES
MODELS INDICATE A SQUALL LINE FORMING ACROSS OKLAHOMA BY MIDDAY
AND MOVING SOUTHEAST ACROSS A GOOD PORTION OF THE CWA DURING THE
AFTERNOON. ALSO THERE COULD BE SEVERAL LEFT OVER MESOSCALE
FEATURES THAT WOULD ENHANCE STORM DEVELOPMENT. RAINFALL MIGHT
EXCEED 1 1/2 INCHES IN SOME AREAS...BUT DO NOT FEEL FLASH FLOODING
WILL BE A MAJOR CONCERN DUE TO GUIDANCE VALUES OF AROUND 3 INCHES
IN 3 HOURS.

TEMPERATURES WILL REMAIN RATHER SEASONABLY WARM AND HUMID THROUGH
THE PERIOD. HOWEVER...IF THE COLD FRONT ENDS UP BEING STRONGER THAN
EXPECTED OR PENETRATES FARTHER SOUTH...THEN THE DRIER AIR WOULD
ALLOW SLIGHTLY COOLER LOWS WED-FRI OVER THE NORTHERN HALF THAN
WHAT IS CURRENTLY BEING FORECAST. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  86  65  88  69 /  30  60  40  10  10
WACO, TX              72  89  67  89  70 /  40  60  60  10  10
PARIS, TX             69  81  63  85  64 /  30  70  40  10  10
DENTON, TX            69  85  62  88  65 /  30  50  20  10  10
MCKINNEY, TX          70  84  64  88  65 /  30  70  30  10  10
DALLAS, TX            72  86  69  89  72 /  30  60  40  10  10
TERRELL, TX           71  86  67  88  69 /  30  70  60  10  10
CORSICANA, TX         72  87  70  88  70 /  20  60  70  10  10
TEMPLE, TX            72  88  68  88  69 /  40  50  60  10  10
MINERAL WELLS, TX     68  87  61  89  66 /  30  50  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/79
Hazardous weather outlook, May 20, 2:49 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
249 PM CDT MON MAY 20 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
249 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE THIS
AFTERNOON AND WILL MOVE EAST AND NORTHEAST ACROSS MAINLY THE
WESTERN AND NORTHWESTERN PARTS OF THE AREA THROUGH THE EVENING
HOURS. THE HIGHEST CHANCES OF SEVERE WEATHER ARE GENERALLY WEST OF
A LINE FROM SHERMAN TO DENTON TO GRANBURY TO KILLEEN. ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS
AND POSSIBLE TORNADOES. AS THE STORMS HEAD EAST INTO MORE STABLE
AIR ACROSS CENTRAL PARTS OF NORTH TEXAS...THEY SHOULD WEAKEN BELOW
SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA
TUESDAY AND INTO TUESDAY NIGHT. A SQUALL LINE MAY ORGANIZE ALONG A
COLD FRONT DURING THE AFTERNOON HOURS AND PRODUCE A SWATH OF
DAMAGING WIND AS IT HEADS EAST AND SOUTHEAST. LARGE HAIL AND
ISOLATED TORNADOES WILL CONTINUE TO BE THREATS IN ANY STORM THAT
IS SEPARATED FROM THE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT AND FRIDAY
MORNING GENERALLY NORTH OF THE I-20 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON IN WESTERN
COUNTIES...SPREADING EAST OVERNIGHT AS THE THUNDERSTORMS MOVE
ACROSS NORTH TEXAS.

92

In the hours before

Local storm report, May 20, 8:48 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0846 PM     FLOOD            4 W PRIDDY              31.67N  98.59W
05/20/2013                   MILLS              TX   LAW ENFORCEMENT

            FLOODING IS OCCURRING ALONG SEVERAL POINTS ALONG FM-218
            FROM DEMOCRAT TO PRIDDY.
Local storm report, May 20, 8:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0850 PM     HAIL             1 W PRIDDY              31.67N  98.54W
05/20/2013  E0.88 INCH       MILLS              TX   LAW ENFORCEMENT

            NICKEL HAIL REPORTED 1 MILE WEST OF PRIDDY ON FM 218 AND
            CR 132
Local storm report, May 20, 9:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0847 PM     HAIL             HAMILTON                31.70N  98.12W
05/20/2013  E1.00 INCH       HAMILTON           TX   FIRE DEPT/RESCUE
Local storm report, May 20, 9:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0921 PM     HAIL             2 S HAMILTON            31.67N  98.12W
05/20/2013  E1.00 INCH       HAMILTON           TX   LAW ENFORCEMENT
Local storm report, May 20, 9:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0910 PM     HAIL             POTTSVILLE              31.68N  98.32W
05/20/2013  E1.75 INCH       HAMILTON           TX   TRAINED SPOTTER
Local storm report, May 20, 9:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0935 PM     TSTM WND GST     HAMILTON                31.70N  98.12W
05/20/2013  M55 MPH          HAMILTON           TX   AWOS

            55 MPH WIND MEASURED AT HAMILTON AWOS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:15 PM CDTSevere Thunderstorm WarningFWDMontague45 min
May 20, 7:44 PM CDTTornado WarningFWDComanche, Hamilton, Mills46 min
May 20, 8:27 PM CDTSevere Thunderstorm WarningFWDComanche63 min
May 20, 8:29 PM CDTTornado WarningFWDHamilton61 min
May 20, 8:42 PM CDTAreal Flood WarningFWDMills3 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills54 min
May 20, 9:25 PM CDTSevere Thunderstorm WarningFWDComanche, Mills65 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton44 min
May 20, 9:54 PM CDTTornado WarningFWDCoryell, Hamilton36 min
May 20, 10:10 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton65 min
May 20, 10:31 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills59 min
May 20, 10:41 PM CDTAreal Flood AdvisoryFWDHamilton2 hr
May 20, 11:15 PM CDTAreal Flood AdvisoryFWDComanche2 hr
May 20, 11:25 PM CDTSevere Thunderstorm WarningFWDCoryell50 min
May 20, 11:34 PM CDTAreal Flood WarningFWDMills4 hr
May 21, 11:28 AM CDTSpecial Weather StatementFWDYoung32 min
May 21, 12:00 PM CDTSevere Thunderstorm WarningFWDStephens60 min
May 21, 12:13 PM CDTSpecial Weather StatementFWDJack32 min
May 21, 1:07 PM CDTSpecial Weather StatementFWDWise23 min
May 21, 1:11 PM CDTSpecial Weather StatementFWDCooke34 min
May 21, 1:15 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
May 21, 1:26 PM CDTSevere Thunderstorm WarningFWDJack, Wise64 min
May 21, 1:44 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 21, 1:51 PM CDTSpecial Weather StatementFWDDallas, Tarrant24 min
May 21, 1:52 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant53 min
May 21, 2:11 PM CDTSevere Thunderstorm WarningFWDDenton19 min
May 21, 2:44 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Fannin, Grayson, Hunt, Rockwall61 min
May 21, 2:51 PM CDTAreal Flood AdvisoryFWDDallas4 hr
May 21, 2:58 PM CDTSevere Thunderstorm WarningFWDLamar77 min
May 21, 3:18 PM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 21, 3:26 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins79 min
May 21, 3:44 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 21, 3:51 PM CDTSevere Thunderstorm WarningFWDBell54 min
May 21, 4:04 PM CDTSpecial Weather StatementFWDMcLennan26 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 21, 4:38 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman, Rockwall3 hr
May 21, 4:44 PM CDTSevere Thunderstorm WarningFWDBell61 min
May 21, 4:52 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt53 min
May 21, 5:13 PM CDTSevere Thunderstorm WarningFWDHenderson62 min
May 21, 5:40 PM CDTSevere Thunderstorm WarningFWDFalls65 min
May 21, 5:54 PM CDTAreal Flood AdvisoryFWDBell3 hr
May 21, 5:54 PM CDTSpecial Weather StatementFWDFreestone36 min
May 21, 6:13 PM CDTSpecial Weather StatementFWDAnderson32 min
May 21, 6:18 PM CDTSpecial Weather StatementFWDRobertson27 min
May 21, 6:31 PM CDTAreal Flood AdvisoryFWDHenderson3 hr
May 21, 6:38 PM CDTSpecial Weather StatementFWDRobertson37 min

Nearby

High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.